# SDR DHL2003802545

- Difficulty date: November 24, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 3645612U
- Condition: Cracked
- Location: Rt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 ALT TANK FWD BOOSTER PUMP BRACKET CRACKED.  REMOVED AND REPLACED CRACKED BRACKET ON RIGHT WING NR 4 ALT TANK FWD BOOSTER PUMP IAW SRM 51-1-20D PG 9, 21.
